# SDR SWAA2018091725208

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 38,405 hours, 18,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Part number: 81000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PHOTOLUMINESCENCE STRIP DELAMINATED AT ROW 1.  R&R STRIP PER AMM.
